Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash with atripila?
Jan 18, 2010

I was on atripila for two months and developed a horrible rash on my neck hands face. Dr. told me to discontunue and put me on issentress and truvada once daily. He told me to expect it to go away within 2-3 days and it has been 4 days and it seems worse. What should I do?

Response from Dr. Henry

Rashes caused by Atripla can take several weeks to clear. It is somewhat unusual to develop a rash after 8 weeks from one of the components of Atripla (usually the efavirenz) but it can happen. If the rash was due to one of the other components in Atripla then use of Truvada (2/3 of Atripla) would be expected to not solve the problem. Many other conditions can cause a rash so close contact with your HIV specialist and possibly a consultation with a dermatologist is recommeneded. KH



Previous
Colon Cleaning
Next
AZT side effect

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement